# SDR CALA2025121512082

- Difficulty date: December 5, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 141A83107
- Condition: Corroded
- Location: Sta259-360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION" AT FWD  WET AREA  STA328  RBL50 INNER CHORD DOT EV11 REF AAR N/R 99978986 INSTALLED NEW INNER CHORD AT FWD WET AREA STA328 RBL50 IAW B737-800 SRM 51-40-02-0G-0 AND DWG# 141A8310. REMOVED AND REPLACED INNER CHORD AT FWD WET AREA STA328 RBL50 IAW B737-800 SRM 51-40-02-0G-0 AND DWG# 141A8310.
